Prati
Zixiang Xu
Zixiang Xu
Research Fellow of Extremal Combinatorics and Probability Group, Institute for Basic Science
Potvrđena adresa e-pošte na ibs.re.kr - Početna stranica
Naslov
Citirano
Citirano
Godina
Some tight lower bounds for Turán problems via constructions of multi-hypergraphs
Z Xu, T Zhang, G Ge
European Journal of Combinatorics 89, 103161, 2020
52020
Color isomorphic even cycles and a related Ramsey problem
G Ge, Y Jing, Z Xu, T Zhang
SIAM Journal on Discrete Mathematics 34 (3), 1999-2008, 2020
52020
Exact values and improved bounds on k-neighborly families of boxes
X Cheng, M Wang, Z Xu, CH Yip
European Journal of Combinatorics 118, 103926, 2024
42024
Stability through a walk out of shadows
J Gao, H Liu, Z Xu
arXiv preprint arXiv:2212.07821, 2022
3*2022
Some extremal results on hypergraph Turán problems
Z Xu, T Zhang, G Ge
Science China Mathematics 65 (8), 1765-1774, 2022
32022
A new variant of the Erd\H{o}s-Gy\'{a}rf\'{a}s problem on
G Ge, Z Xu, Y Zhang
arXiv preprint arXiv:2306.14682, 2023
22023
Local rainbow colorings for various graphs
X Cheng, Z Xu
arXiv preprint arXiv:2207.07532, 2022
22022
A note on multicolor Ramsey number of small odd cycles versus a large clique
Z Xu, G Ge
Discrete Mathematics 345 (6), 112823, 2022
22022
On color isomorphic subdivisions
Z Xu, G Ge
Discrete Mathematics 345 (5), 112805, 2022
22022
Euclidean Gallai-Ramsey for various configurations
X Cheng, Z Xu
arXiv preprint arXiv:2305.18218, 2023
12023
Extremal number of graphs from geometric shapes
J Gao, O Janzer, H Liu, Z Xu
arXiv preprint arXiv:2303.13380, 2023
12023
Sperner systems with restricted differences
Z Xu, CH Yip
arXiv preprint arXiv:2210.02409, 2022
12022
On the Tur\'{a}n number of 1-subdivision of
T Zhang, Z Xu, G Ge
arXiv preprint arXiv:2002.06795, 2020
12020
Erdös--Falconer Distance Problem under Hamming Metric in Vector Spaces over Finite Fields
Z Xu, G Ge
SIAM Journal on Discrete Mathematics 34 (4), 2208-2220, 2020
12020
New theoretical bounds and constructions of permutation codes under block permutation metric
Z Xu, Y Zhang, G Ge
Designs, Codes and Cryptography 87, 2625-2637, 2019
12019
3-uniform hypergraphs with few Berge paths of length three between any two vertices
T Zhang, Z Xu, G Ge
arXiv preprint arXiv:1908.01459, 2019
12019
A rainbow framework for coded caching and its applications
M Xu, Z Xu, G Ge, MQ Liu
IEEE Transactions on Information Theory, 2024
2024
Climate Crisis in Virtual Environments: Exploration and Evaluation of Virtual Reality and Mixed Reality for Climate Change Education in Sea Level Rise Simulation
Z Xu, Y Liang, AG Campbell, S Dev
Proceedings of the Future Technologies Conference, 564-577, 2023
2023
Embedding bipartite distance graphs under Hamming metric in finite fields
Z Xu, W Yu, G Ge
Journal of Combinatorial Theory, Series A 198, 105765, 2023
2023
A generic framework for coded caching and distributed computation schemes
M Xu, Z Xu, G Ge, MQ Liu
arXiv preprint arXiv:2209.04647, 2022
2022
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20